# SDR QXEA0200658

- Difficulty date: April 19, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 9,994 hours, 14,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- WEB IS GOUGED AND DENTED AT CENTER MOUNT FOR ISOLATION VALVE LEFT HAND YW01.500 FORWARD SPAR.  REPAIRED IAW DHC-8 RD 8-53-5437.
